# SDR ASAA2021120136773

- Difficulty date: December 1, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 50,123 hours, 14,636 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 2 Fan Blade
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 FAN BLANE LUBE SPACERS #(1-12),13,AND (17-24) ELASTOMERS ARE DISBONDED. GROUNDED - YES. REMOVED AN REPLACED #2 ENG FAN BLADE SPACERS 1-12,13,17-24 PER TC 78472010.
